# SDR AALA20161116008

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 67,395 hours, 8,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY FLASHLIGHT AT AFT CENTER RIGHT FLIGHT ATTENDANT SEAT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-01.  OPERATIONAL CHECK GOOD.
